کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
842606 908535 2009 8 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
High energy solutions for the superlinear Schrödinger–Maxwell equations
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مهندسی (عمومی)
پیش نمایش صفحه اول مقاله
High energy solutions for the superlinear Schrödinger–Maxwell equations
چکیده انگلیسی

In this paper we study the existence of infinitely many large energy solutions for the superlinear Schrödinger–Maxwell equations {−Δu+V(x)u+ϕu=f(x,u),inR3,−Δϕ=u2,inR3, via the Fountain Theorem in critical point theory.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 71, Issue 10, 15 November 2009, Pages 4927–4934
نویسندگان
, ,